# SDR SIMA20241231005

- Difficulty date: December 31, 2024
- Submitted: January 21, 2025
- Operation: Air carrier
- Aircraft: N222NS
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000528
- Aircraft time: 22,056 hours, 15,024 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17065917005
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TDMI 022T53130: ERS-EJ-53DF-4508, REV 1 OPS PTB - ONETIME REPAIR - ONETIME REPAIR - ERS-EJ-53DF-4508 OPS PTB DUE - LH OUTBOARD UPPER SEAT TRACK GOUGED BETWEEN FRAMES 80-81 - PERMANENT REPAIR. (MAJOR REPAIR) REMOVED AND REPLACED LH OTBD UPPER SEAT TRACK BTW FR 80-81 IAW ERS-EJ-53DF-4508 PTB. TDMI RESTORED.
